# SDR USAA001939

- Difficulty date: November 13, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Horiz Stab
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LEFT STAB MOUNT CORRODED 1 INCHES, FORWARD FACE OF LOWER BOLT HOLE FORWARD FORK STAB CENTER SECTION.  INSTALLED BUSHING PER SRM 55-10-10.  (M)
